# SDR SWAA2014041727195

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 35,369 hours, 24,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5971447
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT WIRING IAW SWPM.
